# SDR GLBA20100622H

- Difficulty date: June 21, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 29,482 hours, 36,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 273.25 S1-3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION CRACKS WERE FOUND IN THE UPPER SKIN AT FS 273.25 BETWEEN STRINGER 1 AND STRINGER 3R, CRACKS RANGE FROM .5" TO .7", APPROXIMATELY 7" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-037. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
